# SDR ASAA2021112536744

- Difficulty date: November 25, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 52,621 hours, 15,644 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 3404022010
- Part serial: YC0649794
- Condition: Faulty
- Location: #1 Engine
- Part time: 46,157 hours, 13,699 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE #1 ENGINE CONTROL LIGHT ON. GROUNDED - YES. CONSULTED WITH TECH SERVICES ENG #1 FAULT CODE 73-30811 REQUIRES T12 SENSOR REINSTALLATION REPLACEMENT. AS A PRECAUTION PERFORMED B737-800 FIM 73-26 TASK 804: DISCONNECTED, CLEANED, AND RECONNECTED EEC J7 & J8 CONNECTOR. NO OTHER DEFECTS FOUND AT THIS TIME. RAN #1 ENGINE FOR 5 MINUTES, PERFORMED EEC BITE #1 ENGINE TEST SHOWED FAULT 73-20811. REMOVED AND REPLACED #1 ENGINE T12 SENSOR IAW B737-800 AMM 73-21-05. RAN #1 ENGINE FOR 5 MINUTES, PERFORMED EEC BITE #1 ENGINE IAW AMM 73-21-00. NO FAULTS. AIRCRAFT GOOD FOR SERVICE. GROUND VERIFICATION SUCESSFUL.
